# SDR UPS204008

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lwr Torque Box
- Part number: 7075T60032
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CRACK IN LIGHTENING HOLE IN LWR TORQUE BOX, AT BS 1233 LBL 21 WL 171.  STOP DRILLED CRACK, NDI VERIFIED CONTAINMENT, FABED AND INSTALLED DOUBLER REPAIR IAW SRM 51-40-2.
